# SDR DLL10010943

- Difficulty date: June 10, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- Aircraft time: 62,814 hours, 28,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5165741
- Part serial: 37879
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRACK LIGHTING INOP IN E ZONE-REPLACED POWER SUPPLY
